# SDR UPS01834668

- Difficulty date: January 4, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 1150 - 1160 ATTACHMENT FITTING IS CORRODED BEYOND LIMITS ABOVE LONG 31R.  REMOVED AND REPLACED FITTING IAW DWG 3754914 AND SRM 51-1-21.
